Parabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold

Krisztin, Tibor, Rezounenko, Alexander: Parabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold.
Journal of Differential Equations, 260 (5). pp. 4454-4472. ISSN 0022-0396 (2016)

[img] Text
1-s2.0-S0022039615006245-main.pdf - Published Version
Closed access: Repository staff only

Download (293kB)
[img]
Preview
Text
TK_AR_JDE.pdf - Accepted Version

Download (424kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Differential Equations
Date: 2016
Volume: 260
Number: 5
Page Range: pp. 4454-4472
ISSN: 0022-0396
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2991697
DOI id: https://doi.org/10.1016/j.jde.2015.11.018
Date Deposited: 2017. Jan. 09. 15:44
Last Modified: 2019. May. 23. 12:32
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10224
Web of Science® Times Cited: 22 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year